# SDR SWIA972162

- Difficulty date: December 8, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 3,358 hours, 4,774 cycles
- Engine: Pwa PW118B
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AUTOPILOT WILL NOT STAY ENGAGED ON FIRST OFFICERS SIDE.  DISENGAGES WITH RED ''AP FAIL'' ON MAP.  RED ''FD'' FLAG ON FIRST OFFICERS ADI. OPERATED FIRST OFFICERS AUTOPILOT IN ALL MODES COULD NOT DUPLICATE DISCREPENCY.  ALL CHECKS GOOD.
